# SDR SWAA2022011046355

- Difficulty date: November 21, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK MEASURING APPROXIMATELY ONE INCH IN LENGTH AT STAB STATION 193.90 APPROXIMATELY 18.5 INCHES FROM REAR SPAR. / [01] REMOVED CRACK DAMAGE LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 APPROXIMATELY 18.5 INCHES FROM REAR SPAR L=1.75IN X W=0.80IN IAW SRM 55-10-01-2R-11 STEP 4.B.2(A) AND (B).; [02] VERIFIED DAMAGE REMOVED PER SRM 55-10-01-2R-11 STEP 4.B.2(A) AND (B).; [03] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  EQUIP ID#: IS000450 S/N: N500D000M120071; [04] FABRICATED REPAIR PARTS; (1) DOUBLER 2024-T3 0.080IN THICK LOT # 1467098-1 AND (2) FILLER 2024-T3 0.063IN THICK LOT #1446328-1;IAW SRM 55-10-01-2R-11 STEP 4.G - L.; [05] VERIFIED CORRECTIVE ACTION #4; [06] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND BARE SURFACES OF THE SKIN IAW SRM 55-10-01-2R-11 STEP 4.M.; [07] VERIFIED CORRECTIVE ACTION STEP 6.; [08] APPLIED BMS 10-79 TYPE III PRIMER TO REPAIR PARTS AND REPAIR AREAS OF THE SKIN IAW SRM 55-10-01-2R-11 STEP 4.N.; [09] VERIFIED CORRECTIVE ACTION ITEM 8 - OK TO INSTALL REPAIR; [10] VALIDATED APPLICABILITY SRM 55-10-01-2R-11.; [11] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11 STEP 4.O & P.;
